Alert archive / Oklahoma / Red Flag Warnings in 2014

Red Flag Warning 24, NWS Norman, OK

April 26, 20148 counties in Texas; 28 counties in Oklahoma

NWS Norman, OK issued this red flag warning at Apr 26, 2014, 2:38 PM CDT for 8 counties in Texas; 28 counties in Oklahoma. It took effect at Apr 27, 2014, 10:00 AM CDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 26, 2014, 2:38 PM CDT (19:38 UTC)
In effect from
Apr 27, 2014, 10:00 AM CDT
Expired
Apr 27, 2014, 10:00 PM CDT
In force
12 hr
Issued by
NWS Norman, OK
All 36 counties

Alfalfa County, OK, Beckham County, OK, Blaine County, OK, Caddo County, OK, Canadian County, OK, Comanche County, OK, Cotton County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Garfield County, OK, Grant County, OK, Greer County, OK, Harmon County, OK, Harper County, OK, Jackson County, OK, Kay County, OK, Kingfisher County, OK, Kiowa County, OK, Logan County, OK, Major County, OK, Noble County, OK, Payne County, OK, Roger Mills County, OK, Tillman County, OK, Washita County, OK, Woods County, OK, Woodward County, OK, Archer County, TX, Baylor County, TX, Clay County, TX, Foard County, TX, Hardeman County, TX, Knox County, TX, Wichita County, TX, Wilbarger County, TX

The radar

The Altus AFB radar (KFDR), 109 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 7.6 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2014-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2014-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 483 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1507 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
483 m²/s²
0-3 km storm-relative helicity
468 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

866 
WWUS84 KOUN 261938
RFWOUN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
238 PM CDT SAT APR 26 2014

...VERY HIGH TO EXTREME FIRE DANGER EXPECTED ON SUNDAY...

.AS A DRYLINE USHERS IN VERY DRY AIR AND STRONG WINDS SUNDAY
MORNING...CRITICAL WILDFIRE DANGERS WILL OCCUR SUNDAY AFTERNOON
THROUGH EARLY SUNDAY EVENING ACROSS THE WESTERN HALF OF OKLAHOMA
AND ADJACENT PARTS OF NORTH TEXAS.

OKZ004>007-009>012-014>018-021>024-033>038-044-TXZ083>089-271200-
/O.UPG.KOUN.FW.A.0022.140427T1700Z-140428T0300Z/
/O.NEW.KOUN.FW.W.0024.140427T1500Z-140428T0300Z/
HARPER-WOODS-ALFALFA-GRANT-ELLIS-WOODWARD-MAJOR-GARFIELD-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-BECKHAM-WASHITA-CADDO-
CANADIAN-HARMON-GREER-KIOWA-JACKSON-TILLMAN-COMANCHE-COTTON-
HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-
238 PM CDT SAT APR 26 2014

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 10 PM CDT SUNDAY FOR
GUSTY WINDS AND LOW HUMIDITY FOR WESTERN NORTH TEXAS AND THE
WESTERN HALF OF OKLAHOMA...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM TO 10 PM CDT SUNDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* TIMING...10 AM SUNDAY MORNING THROUGH 10 PM SUNDAY EVENING.

* WIND...SOUTHWEST TO WEST 20 TO 35 MPH WITH GUSTS AROUND 50 MPH.
  WINDS MAY SHIFT TO THE NORTHWEST IN NORTHWESTERN OKLAHOMA  
  AFTER 6 PM.

* HUMIDITY...10 TO 20 PERCENT.

* TEMPERATURE...75 TO 90.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
  ALL OUTDOOR BURNING IS STRONGLY DISCOURAGED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE
TO YOUR LOCAL FIRE DEPARTMENT.

&&

$$

OKZ008-013-019-020-TXZ090-271200-
/O.NEW.KOUN.FW.W.0024.140427T1500Z-140428T0300Z/
KAY-NOBLE-LOGAN-PAYNE-CLAY-
238 PM CDT SAT APR 26 2014

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 10 PM CDT SUNDAY FOR
GUSTY WINDS AND LOW HUMIDITY FOR WESTERN NORTH TEXAS AND THE
WESTERN HALF OF OKLAHOMA...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM TO 10 PM CDT SUNDAY. 

* TIMING...10 AM SUNDAY MORNING THROUGH 10 PM SUNDAY EVENING.

* WIND...SOUTHWEST TO WEST 20 TO 35 MPH WITH GUSTS AROUND 50 MPH. 

* HUMIDITY...10 TO 20 PERCENT.

* TEMPERATURE...75 TO 90.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. ALL
  OUTDOOR BURNING IS STRONGLY DISCOURAGED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE
TO YOUR LOCAL FIRE DEPARTMENT.

&&

$$

MBS
2 follow-up statements
212 
WWUS84 KOUN 270815 AAA
RFWOUN

URGENT - FIRE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
315 AM CDT SUN APR 27 2014

...VERY HIGH TO EXTREME WILDFIRE DANGER TODAY...

.AS VERY DRY AIR AND STRONG WINDS SPREAD OVER THE REGION BEHIND A
DRYLINE...CRITICAL WILDFIRE DANGERS WILL OCCUR LATE THIS MORNING
THROUGH EARLY EVENING ACROSS THE WESTERN HALF OF OKLAHOMA AND
ADJACENT PARTS OF NORTH TEXAS.

OKZ004>024-033>038-044-TXZ083>090-271800-
/O.CON.KOUN.FW.W.0024.140427T1500Z-140428T0300Z/
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-COTTON-HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-
ARCHER-CLAY-
315 AM CDT SUN APR 27 2014

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
10 PM CDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY...

* TIMING...10 AM THIS MORNING THROUGH 10 PM THIS EVENING.

* WIND...SOUTHWEST TO WEST 20 TO 35 MPH WITH GUSTS AROUND 50 MPH
  ARE EXPECTED ESPECIALLY THIS AFTERNOON. WINDS WILL BEGIN TO
  SUBSIDE EARLY THIS EVENING.

* HUMIDITY...10 TO 20 PERCENT.

* TEMPERATURE...75 TO 85.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. ALL
  OUTDOOR BURNING AND OTHER ACTIVITIES THAT COULD START FIRES IS
  STRONGLY DISCOURAGED TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE
TO YOUR LOCAL FIRE DEPARTMENT.

&&

$$
029 
WWUS84 KOUN 271932
RFWOUN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
232 PM CDT SUN APR 27 2014

...VERY HIGH TO EXTREME WILDFIRE DANGER THROUGH THIS EVENING...

.AS VERY DRY AIR AND STRONG WINDS SPREAD OVER THE REGION BEHIND A
COLD FRONT...CRITICAL WILDFIRE DANGERS WILL OCCUR THROUGH EARLY
THIS EVENING ACROSS THE WESTERN HALF OF OKLAHOMA AND ADJACENT
PARTS OF NORTH TEXAS.

OKZ004>024-033>038-044-TXZ083>090-280300-
/O.CON.KOUN.FW.W.0024.000000T0000Z-140428T0300Z/
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-COTTON-HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-
ARCHER-CLAY-
232 PM CDT SUN APR 27 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR WESTERN NORTH
TEXAS AND THE WESTERN HALF OF OKLAHOMA...

* TIMING...THROUGH 10 PM THIS EVENING.

* WIND...SOUTHWEST TO WEST 20 TO 40 MPH WITH GUSTS 40 TO 55 MPH.
  WINDS WILL SHIFT TO THE NORTHWEST ACROSS WESTERN OKLAHOMA AFTER
  4 PM WITH THE PASSAGE OF ANOTHER COLD FRONT. WINDS WILL BEGIN
  TO SUBSIDE AROUND 8 PM THIS EVENING.

* HUMIDITY...10 TO 20 PERCENT.

* TEMPERATURE...70 TO 90.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. ALL
  OUTDOOR BURNING AND OTHER ACTIVITIES THAT COULD START FIRES IS
  STRONGLY DISCOURAGED THROUGH THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE
TO YOUR LOCAL FIRE DEPARTMENT.

&&

$$

MBS

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this red flag warning went out at Apr 26, 12:35 PM CDT, 2 hours 3 minutes earlier.

Area forecast discussion, Apr 26, 12:35 PM CDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1235 PM CDT SAT APR 26 2014

.DISCUSSION...
AVIATION DISCUSSION FOR THE 18Z TAFS IS BELOW.

&&

.AVIATION...
MAINLY VFR CONDITIONS ARE EXPECTED.

TSRA COVERAGE...INTENSITY...LOCATIONS...AND TIMING REMAIN
VERY UNCERTAIN. THUS...REMOVED TEMPO/PREVAILING MENTION OF
THEM. WILL AMEND IF CONFIDENCE OF TSRA AFFECTING ANY GIVEN
SITE INCREASES.

MVFR CONDITIONS WILL DEVELOP EAST OF KEND-KLAW-KSPS 06-12Z.
BRIEF IFR CONDITIONS MAY OCCUR AS WELL...BUT WERE NOT
MENTIONED DUE TO LOW CONFIDENCE OF OCCURRENCE.

NON CONVECTIVE LOW LEVEL WIND SHEAR IS POSSIBLE 01-14Z...BUT
DID NOT MENTION DUE TO LOW CONFIDENCE.

STRONG SOUTHWEST WINDS WILL DEVELOP 14-16Z. GUSTS OVER 35 KT AND
MVFR RESTRICTIONS IN BLDU ARE POSSIBLE. DID NOT MENTION BLDU DUE
TO LOW CONFIDENCE.

MBS

&&

.PREV DISCUSSION... /ISSUED 1057 AM CDT SAT APR 26 2014/

UPDATE...
AS NEW DATA CONTINUES TO FILTER IN THIS MORNING... IT APPEARS THAT
STORM CHANCES ARE LESS LIKELY TODAY AND THIS EVENING. 12Z OUN
SOUNDING SHOWS ENOUGH OF A CAPPING INVERSION TO BE AN ISSUE FOR
STORM DEVELOPMENT... ESPECIALLY WITH THE RELATIVELY LATE RETURN OF
LOW-LEVEL MOISTURE. THE HRRR AND RAP CONTINUE WITH SOME LATE
AFTERNOON DEVELOPMENT IN THE KNOX CITY-HOBART-ENID CORRIDOR LATE
THIS AFTERNOON... BUT THIS IS ALSO WITH FORECAST TEMPERATURES
CLIMBING INTO THE UPPER 90S TO TRIPLE DIGITS. IF TEMPERATURES DO
GET WARMER THAN OUR CURRENT FORECAST... THEN THERE WILL BE A
CHANCE OF ISOLATED HIGH-BASED STORMS DEVELOPING ALONG THE WESTERN
EDGE OF THE MOISTURE AXIS... BUT CURRENT THOUGHTS ARE TO LOWER
STORM CHANCES TO ISOLATED/LESS THAN 20 PERCENT FOR THIS AFTERNOON
AND LOWER POPS FOR THIS EVENING AS WELL. THE EXPECTED HIGH BASES
OF THE STORMS WILL ALSO MAKE THE SEVERE WEATHER SCENARIO /IF
STORMS FORM/ PRIMARILY A HAIL/WIND THREAT.

WILL CONTINUE TO WATCH TRENDS IN THE WEATHER THROUGH THE AFTERNOON
AND MAKE ADDITIONAL ADJUSTMENTS AS NECESSARY. .26.

PREV DISCUSSION... /ISSUED 643 AM CDT SAT APR 26 2014/

AVIATION...
26/12Z TAFS...VFR CONDITIONS EXPECTED TO PREVAIL MAJORITY OF
FORECAST PERIOD WITH DEVELOPMENT OF STRONG SOUTH-SOUTHWEST WINDS.
TSRA CHANCES WILL INCREASE TOWARD AND AFTER 00Z FROM SOUTHWEST
OKLAHOMA AND KSPS TOWARD CENTRAL OKLAHOMA TERMINALS TOWARD AND
AFTER 06Z. PRIMARILY MVFR/IFR IN TSRA WITH MVFR CIGS OUTSIDE OF
TSRA SOUTHERN OKLAHOMA LATE TONIGHT AHEAD OF DRYLINE.

PREV DISCUSSION... /ISSUED 501 AM CDT SAT APR 26 2014/

DISCUSSION...
LATEST ITERATION OF FINE-SCALE MODELS STILL POINT TO AT LEAST
ISOLATED THUNDERSTORM DEVELOPMENT ACROSS SOUTHWEST OKLAHOMA TOWARD
OR JUST AFTER 00Z. TAKING THESE INTO ACCOUNT...AND LOOKING AT 00Z
GFS/ECM AND NOW 06Z WRF... PROBABLE INITIATION AREAS AND MODE
EVOLUTION FAIRLY DIVERSE. WE DO NOT THINK THAT THE MODELS HAVE A
GOOD HANDLE ON QUALITY/DEPTH OF MOISTURE RETURN BUT ECM HAS
VERIFIED MUCH BETTER THAN THE OTHER MODELS LAST 12 TO 24
HOURS AND WILL BE FOLLOWED CLOSER FOR NOW. WITH NEW OBS-U/A THIS
MORNING HOPEFULLY THERE WILL BE BETTER CONSENSUS WITH 12Z MODELS.
WE STILL EXPECT THE GREATEST POTENTIAL FOR RELATIVELY HIGH-BASED
SUPERCELLS SW OKLAHOMA AND WRN NORTH TEXAS TOWARD AND AFTER 6 PM
WHERE COINCIDENCE OF HOTTER TEMPS AND DEEPER MOISTURE WILL
RESIDE. ADDITIONAL AND MORE WIDESPREAD DEVELOPMENT OF STORMS
POSSIBLE AHEAD OF DRYLINE/PAC-FRONT LATE EVENING AND OVERNIGHT AS
SUBSTANTIAL FORCING FINALLY APPROACHES. WITH INTENSE FORCING AND
BACKING DEEP LAYER SHEAR...WE STILL EXPECT THE EVOLUTION OF A (OR
MULTIPLE) ELEVATED CLUSTERS/BOW SEGMENTS THROUGH THE OVERNIGHT
HOURS. THERE COULD STILL BE STRONG/SEVERE STORMS EARLY SUNDAY
MORNING/DAYBREAK ACROSS CENTRAL AND EASTERN PORTIONS OF OKLAHOMA.
REDEVELOPMENT SUNDAY AFTERNOON/EVENING ARE EXPECTED TO BE
PRIMARILY EAST OF OUR CWA.

GOING TO BE WINDY TODAY...WITH CURRENT GRIDS MARGINALLY
APPROACHING WIND ADVISORY. SUNDAY WILL BE WINDIER MOST LOCATIONS
AND A WIND ADVISORY IS EXPECTED. ALSO...WE HAVE ISSUED A FIRE
WEATHER WATCH FOR MAJORITY OF WESTERN OKLAHOMA AND ADJACENT PARTS
OF NORTH TEXAS WITH DRY/WARM AND WINDY CONDITIONS BEHIND
DRYLINE/PAC-FRONT. DID NOT BRING WATCH INTO OKC METRO WITH
TRANSITION TO GREEN FUELS. WATCH WAS PRIMARILY FOCUSED ON AREAS
THAT ARE JUST ENTERING TRANSITION PHASE OF FUELS AND DROUGHT
STRICKEN LOCATIONS.

COOL WEEK WITH OCCASIONAL WINDY DAYS WITH PERSISTENT NORTHWEST
FLOW. LIGHT SHOWERS WILL BE POSSIBLE MAINLY WEST/NORTH PARTS OF
OKLAHOMA DURING THE WEEK WITH PASSAGE OF THERMAL TROUGHS THAT WILL
ROTATE AROUND LARGE U.S. UPPER CYCLONE.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  87  66  81  51 /  10  50  30  10
HOBART OK         89  60  81  50 /  10  40  10   0
WICHITA FALLS TX  88  65  84  52 /  10  40  10   0
GAGE OK           90  58  77  46 /  10  20  10  10
PONCA CITY OK     88  66  81  49 /  10  50  40  10
DURANT OK         85  67  83  56 /   0  30  60  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
     FOR OKZ004>007-009>012-014>018-021>024-033>038-044.

TX...FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
     FOR TXZ083>089.

&&

26/17/17
Hazardous weather outlook, Apr 26, 10:50 AM CDT, 3 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1050 AM CDT SAT APR 26 2014

OKZ004>048-050>052-TXZ083>090-271700-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1050 AM CDT SAT APR 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN
NORTH TEXAS.

.DAY ONE...REST OF TODAY AND TONIGHT...

.THUNDERSTORMS...
SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE THIS AFTERNOON THROUGH
TONIGHT OVER PARTS OF WESTERN AND CENTRAL OKLAHOMA AND WESTERN
NORTH TEXAS.

.TIMING...
INITIAL STORM DEVELOPMENT MAY OCCUR BETWEEN 5 AND 8 PM THIS EVENING
IN THE FORM OF ISOLATED STORMS IN SOUTHWEST OKLAHOMA AND WESTERN
NORTH TEXAS. STORMS MAY EXPAND IN COVERAGE AS THEY SHIFT EAST AND
NORTHEAST DURING THE EVENING AND OVERNIGHT. ADDITIONAL STORMS MAY
DEVELOP NEAR OR JUST AHEAD OF A COLD FRONT AFTER MIDNIGHT TONIGHT
ACROSS WESTERN OKLAHOMA AND WESTERN NORTH TEXAS...THEN MOVE TOWARDS
THE I-35 CORRIDOR BY 6 AM SUNDAY MORNING.

CAPPING MAY BE STRONG ENOUGH TO NOT ALLOW FOR MUCH...IF ANY...
STORM DEVELOPMENT...LATE THIS AFTERNOON AND TONIGHT.

.IMPACTS...
IF STORMS DEVELOP BETWEEN 5 AND 8 PM THIS EVENING OVER WESTERN
NORTH TEXAS AND ADJACENT PARTS OF SOUTHWEST OKLAHOMA...THESE STORMS
WOULD HAVE THE GREATEST POTENTIAL FOR VERY LARGE HAIL UP TO THE SIZE
OF BASEBALLS...DAMAGING WINDS TO 70 MPH...AND A SMALL CHANCE
FOR TORNADOES. OVERNIGHT...STORMS MAY MERGE OR FORM INTO A
LINE ALONG AND AHEAD OF AN ADVANCING COLD FRONT. THE MAIN
HAZARDS OVERNIGHT WILL BE LARGE HAIL...UP TO THE SIZE OF GOLF
BALLS...AND DAMAGING WINDS UP TO 65 MPH.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
CENTRAL AND WESTERN OKLAHOMA...AND WESTERN NORTH TEXAS...SHOULD
PREPARE FOR SEVERE WEATHER OPERATIONS FROM 5 PM THIS AFTERNOON
THROUGH EARLY SUNDAY MORNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

.THUNDERSTORMS...
STRONG TO SEVERE STORMS WILL BE ONGOING EARLY SUNDAY...AS A COLD
FRONT CONTINUES TO ADVANCE EAST ACROSS CENTRAL OKLAHOMA. A THREAT
OF LARGE HAIL AND DAMAGING WINDS WILL CONTINUE INTO EARLY
AFTERNOON ALONG...AND AHEAD OF...THE FRONT. THE AREA OF CONCERN
WILL BE MAINLY ALONG AND EAST OF I-35.

.FIRE WEATHER...
STRONG WEST TO SOUTHWEST WINDS...MINIMUM RELATIVE HUMIDITIES AROUND 15
PERCENT...AND TEMPERATURES IN THE 70S AND 80S WILL RESULT IN A
VERY HIGH RISK OF WILDFIRES ON SUNDAY. A FIRE WEATHER WATCH IS IN
EFFECT FOR SUNDAY AFTERNOON AND EVENING ACROSS THE WESTERN HALF OF
OKLAHOMA AND WESTERN NORTH TEXAS.

.STRONG WINDS...
STRONG WEST TO SOUTHWEST WINDS WILL OCCUR ON SUNDAY MAINLY OVER WESTERN
OKLAHOMA AND WESTERN NORTH TEXAS. GUSTS UP TO 50 MPH ARE POSSIBLE IN
THESE AREAS. A WIND ADVISORY WILL LIKELY BE NECESSARY.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

MBS/SPEG

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 4:04 AM CDTFire Weather WatchOUNArcher, Baylor, Foard, Hardeman, Knox, Wichita and 1 more42 hr
Apr 26, 2:39 PM CDTWind AdvisoryOUNArcher, Baylor, Clay, Foard, Hardeman, Knox and 2 more29 hr

Nearby

Red Flag Warnings in Oklahoma, 2014Red Flag Warnings in Texas, 2014Every red flag warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.